# SDR FDEA201302210392

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52105
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT CREASE BEAM WEB FOUND CORRODED BETWEEN BS 1080 AND 1100.  R & R  IAW DWG 144N5210, SHT 1, REV - AND INSTALLED IAW DWG 144N5200 SHT 1, REV B. MAJOR REPAIR.
